Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 194, NWS Louisville, KY

June 26, 20154 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2015, 2:06 AM CDT for 4 counties in Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 26, 2015, 2:06 AM CDT (07:06 UTC)
Expired
Jun 26, 2015, 2:35 AM CDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adair County, KY, Casey County, KY, Lincoln County, KY, Russell County, KY

The radar

The Louisville radar (KLVX), 119 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1734 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1734 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1654 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:57 AM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 26, 12:57 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
157 AM EDT Fri Jun 26 2015

...Updated Aviation Discussion...

.SHORT TERM (Now through Sunday)...
Issued at 315 PM EDT Thu Jun 25 2015

...Multiple rounds of storms expected with severe potential this
evening and again Fri evening...

Complex forecast with limited confidence as multiple convective
complexes are likely to affect the Ohio Valley through Friday night.
Earlier MCS pushed an outflow boundary as far south as the Bluegrass
Parkway by late morning, but SW flow has largely washed out that
boundary. Clouds thinned quickly enough over west-central Kentucky
that the atmosphere has recovered fairly well, and at 18Z moisture
convergence, dewpoint gradient, and even a weak pressure trof
suggest that the effective boundary is very near Interstate 64.
However, AMDAR soundings show a weakening but still strong inversion
between 900-800 mb so there is no convection yet.

As we progress into the evening, the inversion should finally weaken
enough to fire convection by 21-22Z. Mid-level winds near 40 kt will
provide decent speed shear for this time of the summer, so the main
threat will be damaging winds. However, all severe weather modes
remain in play. Southward extent of precip chances and strong/severe
threat may be a bit conservative yet, but the greatest potential for
severe weather is in north central Kentucky.

This convection should diminish by around midnight, perhaps even
sooner if cold pool processes take over. Another MCS will dive at us
from the northwest, and should be arriving to find a less favorable
environment by daybreak Fri.

Look for another lull either side of midday Fri as low-level inflow
weakens. Renewed severe threat develops in the heat of the
afternoon. Likely/categorical POPs Fri afternoon into Fri evening as
the cold front pushes through. Poorly defined surface low will ride
ENE along the front late Friday, and if a tighter closed low can
interact with the boundary and juicy atmosphere, SVR wind/hail
potential is decent and there will even be a non-zero tornado
potential. Tricky max temp forecast as it is dependent on how much
daytime convection develops. Will continue to ride just above climo
in the upper 80s most spots.

.LONG TERM (Sunday night through Friday)...
Issued at 200 AM EDT Fri Jun 26 2015

The upper level trough deepens over the Great Lakes and eastern
CONUS later this weekend and with high pressure at the surface,
Sunday is still looking like a nice, dry day with lower humidity and
highs in the 75 to 80 degree range.

For Monday, pivoting shortwave trough within the main upper level
trough will pass through. Scattered showers and storms ahead of the
associated surface low and cold front could arrive as early as the
pre-dawn hours across southern Indiana. Scattered coverage is then
expected to work SE across the CWA ahead of the front through the
day. Isolated to widely scattered activity will linger into the late
evening mainly across the southern CWA. Highs around 80 and lows in
the 60s are expected.

The flow becomes slightly more zonal by mid week but subtle
shortwaves still look to pass through. As such, will maintain slight
chances, 20 to 30 percent, for mainly diurnal instability driven
showers and thunderstorms. Highs in the low/mid 80s with lows in the
60s.

Model timing differences creep up by late week as deterministic
guidance suggests another shortwave could arrive Thursday or Friday.

&&

.AVIATION (00Z TAF Update)...
1Issued at 200 AM EDT Sat Jun 26 2015

Ongoing storms drifting ESE are showing some signs of weakening.
Numerous outflow boundaries from storms providing focus for new
convection early in forecast period. After a relative lull in
activity later in the morning, redevelopment before 00Z expected as
upper short wave energy sets surface front in motion across the
area. VSBY reductions in storms will be most likely issue with
these...but cannot rule out winds gusting in excess of 30-40 kt and
hail with stronger storms.

May have erred on the pessimistic side for SDF TAF with current
TEMPO group as bulk of strongest storms now S of SDF, so will likely
update...and may tweak timing at LEX and BWG as well.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through late tonight FOR KYZ023>043-045>049-
     053>057-063>067-077-078.

IN...FLASH FLOOD WATCH through late tonight FOR INZ076>079-083-084-
     089>092.

&&

Short Term........RAS
Long Term.........BJS
Aviation..........JBS
Hazardous weather outlook, Jun 25, 6:52 PM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 PM EDT THU JUN 25 2015

INZ078-079-KYZ031>037-040>043-049-061-062-070>075-081-082-270000-
SCOTT IN-JEFFERSON IN-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-
FRANKLIN KY-SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-CLARK KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-
SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...VERSAILLES...LEXINGTON...PARIS...CARLISLE...WINCHESTER...
MORGANTOWN...BROWNSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...BURKESVILLE...ALBANY
752 PM EDT THU JUN 25 2015 /652 PM CDT THU JUN 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...NOW THROUGH TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS EVENING. THE STRONGEST STORMS
COULD PRODUCE STRONG WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO MOVE
SOUTHEAST THROUGH THE REGION LATE FRIDAY AND FRIDAY NIGHT AHEAD OF
A STRONG COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL... AND VERY HEAVY RAIN.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED
MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ038-039-045>048-053>057-063>067-076>078-270000-
SPENCER KY-ANDERSON KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-METCALFE KY-ADAIR KY-
RUSSELL KY-
INCLUDING THE CITIES OF...TAYLORSVILLE...LAWRENCEBURG...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...HODGENVILLE...LEBANON...
DANVILLE...LANCASTER...RICHMOND...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...EDMONTON...COLUMBIA...
JAMESTOWN
752 PM EDT THU JUN 25 2015 /652 PM CDT THU JUN 25 2015/

...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...NOW THROUGH TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS EVENING. THE STRONGEST STORMS
COULD PRODUCE LOCALLY DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO MOVE
SOUTHEAST THROUGH THE REGION LATE FRIDAY AND FRIDAY NIGHT AHEAD OF
A STRONG COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL... AND VERY HEAVY RAIN.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED
MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF SEVERE WEATHER OR
HYDRO PROBLEMS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-077-083-084-089>092-KYZ023>030-270000-
ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-
FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-
GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...MARENGO...
TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...HAWESVILLE...
HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE
752 PM EDT THU JUN 25 2015 /652 PM CDT THU JUN 25 2015/

...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 1 AM EDT /MIDNIGHT
CDT/ FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THIS EVENING.
THE STRONGEST STORMS COULD PRODUCE STRONG TO LOCALLY DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO MOVE
SOUTHEAST THROUGH THE REGION LATE FRIDAY AND FRIDAY NIGHT AHEAD OF
A STRONG COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL... AND VERY HEAVY RAIN.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED
MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF SEVERE WEATHER OR
HYDRO PROBLEMS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

BJS

In the hours before

Local storm report, Jun 26, 12:52 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
152 AM EDT FRI JUN 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 AM     LIGHTNING        1 SSW HIGHVIEW          38.12N 85.65W
06/26/2015                   JEFFERSON          KY   BROADCAST MEDIA

            HOUSE STRUCK BY LIGHTNING, NO INJURIES.

&&

MED
Special weather statement, Jun 26, 12:53 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
153 AM EDT FRI JUN 26 2015

KYZ028-053-260620-
HARDIN KY-LARUE KY-
153 AM EDT FRI JUN 26 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 TO 50 MPH WINDS OVER HARDIN COUNTY...

AT 151 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM ABOUT 10 MILES NORTHEAST
OF ELIZABETHTOWN TO ELIZABETHTOWN TO 11 MILES WEST OF ELIZABETHTOWN
AND MOVING SOUTHEAST AT 40 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF 40 TO 50 MPH...ARE EXPECTED
WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  HODGENVILLE...
  ELIZABETHTOWN...
  ROANOKE AND STAR MILLS...
  TONIEVILLE AND NOLIN...
  LEAFDALE AND SONORA...
  TANNER AND MATHERS MILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.

&&

LAT...LON 3776 8589 3782 8584 3772 8564 3770 8563
      3770 8561 3769 8559 3766 8560 3765 8559
      3762 8559 3761 8561 3760 8560 3756 8561
      3747 8589 3770 8618
TIME...MOT...LOC 0552Z 311DEG 34KT 3782 8576 3769 8579
          3765 8605

TWF
Local storm report, Jun 26, 12:58 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
158 AM EDT FRI JUN 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 AM     FLASH FLOOD      4 SSW VALLEY STATION    38.05N 85.90W
06/26/2015                   JEFFERSON          KY   BROADCAST MEDIA

            FOUR PEOPLE RESCUED FROM VEHICLE ON DIXIE
            HIGHWAY.

&&

MED
Local storm report, Jun 26, 1:26 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
226 AM EDT FRI JUN 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     TSTM WND DMG     2 N GLENDALE            37.63N 85.92W
06/26/2015                   HARDIN             KY   911 CALL CENTER

            POWERLINE DOWN

&&

MED
Local storm report, Jun 26, 1:29 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
229 AM EDT FRI JUN 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 AM     HEAVY RAIN       RINEYVILLE              37.75N 85.97W
06/26/2015  M1.10 INCH       HARDIN             KY   PUBLIC

            1.1 INCHES IN 25 MINUTES.

&&

MED
Local storm report, Jun 26, 1:33 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
233 AM EDT FRI JUN 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 AM     HEAVY RAIN       RINEYVILLE              37.75N 85.97W
06/26/2015  M1.10 INCH       HARDIN             KY   PUBLIC

            1.1 INCHES IN 25 MINUTES.

0210 AM     TSTM WND DMG     2 N GLENDALE            37.63N 85.92W
06/26/2015                   HARDIN             KY   911 CALL CENTER

            POWERLINE DOWN

0124 AM     FLASH FLOOD      4 SSW VALLEY STATION    38.05N 85.90W
06/26/2015                   JEFFERSON          KY   BROADCAST MEDIA

            FOUR PEOPLE RESCUED FROM VEHICLE ON DIXIE
            HIGHWAY.

0146 AM     LIGHTNING        1 SSW HIGHVIEW          38.12N 85.65W
06/26/2015                   JEFFERSON          KY   BROADCAST MEDIA

            HOUSE STRUCK BY LIGHTNING, NO INJURIES.

0145 AM     LIGHTNING        6 SW SIMPSONVILLE       38.17N 85.43W
06/26/2015                   JEFFERSON          KY   BROADCAST MEDIA

            HOUSE STRUCK BY LIGHTNING, NO INJURIES.

0117 AM     HAIL             BATTLETOWN              38.07N 86.30W
06/26/2015  E0.75 INCH       MEADE              KY   TRAINED SPOTTER

            PENNY SIZE HAIL AND ESTIMATED 45-50MPH WINDS

1210 AM     HAIL             CORYDON                 38.21N 86.13W
06/26/2015  E0.75 INCH       HARRISON           IN   BROADCAST MEDIA

0940 PM     TSTM WND DMG     5 N HARDINSBURG         37.85N 86.45W
06/25/2015                   BRECKINRIDGE       KY   AMATEUR RADIO

            DAMAGE TO CARPORT AND MINOR ROOF DAMAGE.
            ESTIMATED WINDS 70MPH.

&&

MED

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:10 PM CDTSpecial Weather StatementLMKBreckinridge45 min
Jun 25, 8:19 PM CDTSpecial Weather StatementLMKBreckinridge31 min
Jun 25, 8:26 PM CDTSevere Thunderstorm WarningLMKBreckinridge29 min
Jun 25, 8:38 PM CDTSpecial Weather StatementLMKLarue32 min
Jun 25, 10:29 PM CDTSpecial Weather StatementLMKJefferson91 min
Jun 25, 11:39 PM CDTAreal Flood AdvisoryLMKBullitt, Jefferson, Spencer3 hr
Jun 25, 11:50 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade30 min
Jun 25, 11:54 PM CDTFlash Flood WatchLMKAdair, Anderson, Bourbon, Boyle, Breckinridge, Bullitt and 32 more25 hr
Jun 26, 12:02 AM CDTFlash Flood WarningLMKBreckinridge, Bullitt, Jefferson, Meade, Spencer3 hr
Jun 26, 12:28 AM CDTSevere Thunderstorm WarningLMKMeade32 min
Jun 26, 12:43 AM CDTAreal Flood AdvisoryLMKBullitt, Hardin, Meade, Nelson, Spencer, Washington2 hr
Jun 26, 12:53 AM CDTSpecial Weather StatementLMKHardin, Larue27 min
Jun 26, 1:06 AM CDTSevere Thunderstorm WarningLMKHardin, Hart, Larue29 min
Jun 26, 1:35 AM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Larue, Marion, Taylor30 min
Jun 26, 1:57 AM CDTFlash Flood WarningLMKGarrard, Jessamine, Madison2 hr
Jun 26, 3:26 AM CDTSpecial Weather StatementLMKBarren, Metcalfe29 min
Jun 26, 4:02 AM CDTSpecial Weather StatementLMKRussell43 min
Jun 26, 12:41 PM CDTSpecial Weather StatementLMKSimpson29 min
Jun 26, 1:18 PM CDTSpecial Weather StatementLMKWarren32 min
Jun 26, 1:43 PM CDTSpecial Weather StatementLMKButler47 min
Jun 26, 2:01 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren29 min
Jun 26, 2:04 PM CDTSevere Thunderstorm WarningLMKButler, Logan, Warren31 min
Jun 26, 2:13 PM CDTSevere Thunderstorm WarningLMKOhio32 min
Jun 26, 2:30 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Warren30 min
Jun 26, 2:32 PM CDTSpecial Weather StatementLMKWarren28 min
Jun 26, 2:41 PM CDTSevere Thunderstorm WarningLMKOhio29 min
Jun 26, 2:46 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Hart, Warren29 min
Jun 26, 2:59 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Hardin, Hart31 min
Jun 26, 2:59 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio31 min
Jun 26, 3:01 PM CDTTornado WarningLMKBarren, Hart, Metcalfe29 min
Jun 26, 3:06 PM CDTSpecial Weather StatementLMKWarren29 min
Jun 26, 3:09 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Ohio31 min
Jun 26, 3:11 PM CDTAreal Flood AdvisoryLMKBarren, Edmonson, Logan, Warren3 hr
Jun 26, 3:12 PM CDTSevere Thunderstorm WarningLMKEdmonson, Warren28 min
Jun 26, 3:30 PM CDTSevere Thunderstorm WarningLMKBarren, Green, Hart, Metcalfe30 min
Jun 26, 3:31 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade29 min
Jun 26, 3:33 PM CDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Metcalfe, Russell47 min
Jun 26, 3:36 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Meade29 min
Jun 26, 3:40 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Warren23 min
Jun 26, 3:42 PM CDTSevere Thunderstorm WarningLMKRussell28 min
Jun 26, 3:48 PM CDTSpecial Weather StatementLMKLogan32 min
Jun 26, 3:53 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Cumberland, Metcalfe42 min
Jun 26, 3:58 PM CDTSpecial Weather StatementLMKMeade32 min
Jun 26, 4:01 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade29 min
Jun 26, 4:06 PM CDTSpecial Weather StatementLMKGreen29 min
Jun 26, 4:12 PM CDTSevere Thunderstorm WarningLMKMeade38 min
Jun 26, 4:15 PM CDTSpecial Weather StatementLMKBullitt30 min
Jun 26, 4:21 PM CDTAreal Flood AdvisoryLMKBreckinridge, Meade3 hr
Jun 26, 4:22 PM CDTSpecial Weather StatementLMKAdair, Cumberland, Russell28 min
Jun 26, 4:22 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson28 min
Jun 26, 4:35 PM CDTSevere Thunderstorm WarningLMKLogan30 min
Jun 26, 4:37 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln28 min
Jun 26, 4:41 PM CDTAreal Flood AdvisoryLMKJefferson3 hr
Jun 26, 4:41 PM CDTSevere Thunderstorm WarningLMKShelby, Spencer29 min
Jun 26, 4:49 PM CDTSpecial Weather StatementLMKClinton, Russell31 min
Jun 26, 4:52 PM CDTFlash Flood WarningLMKJefferson, Oldham3 hr
Jun 26, 5:00 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby30 min
Jun 26, 5:05 PM CDTAreal Flood AdvisoryLMKRussell3 hr
Jun 26, 5:05 PM CDTSpecial Weather StatementLMKSimpson30 min
Jun 26, 5:06 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson29 min
Jun 26, 5:09 PM CDTSevere Thunderstorm WarningLMKAnderson, Shelby13 min
Jun 26, 5:15 PM CDTSpecial Weather StatementLMKOldham, Trimble30 min
Jun 26, 5:20 PM CDTFlash Flood WarningLMKHenry, Oldham3 hr
Jun 26, 5:26 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby29 min
Jun 26, 5:35 PM CDTSpecial Weather StatementLMKAllen, Simpson30 min
Jun 26, 5:39 PM CDTSpecial Weather StatementLMKFranklin31 min
Jun 26, 6:04 PM CDTSpecial Weather StatementLMKHarrison31 min
Jun 26, 6:18 PM CDTSpecial Weather StatementLMKBourbon, Nicholas32 min
Jun 26, 6:30 PM CDTAreal Flood AdvisoryLMKBourbon, Harrison, Nicholas, Scott3 hr
Jun 26, 6:46 PM CDTSevere Thunderstorm WarningLMKHarrison, Nicholas19 min
Jun 25, 9:30 PM CDTSpecial Weather StatementLMKOrange30 min
Jun 25, 10:04 PM CDTSpecial Weather StatementLMKFloyd31 min
Jun 25, 10:58 PM CDTSpecial Weather StatementLMKHarrison47 min
Jun 25, 11:09 PM CDTSevere Thunderstorm WarningLMKDubois, Orange36 min
Jun 25, 11:23 PM CDTFlash Flood WarningLMKCrawford, Harrison, Orange, Washington3 hr
Jun 26, 2:51 PM CDTSpecial Weather StatementLMKDubois29 min
Jun 26, 3:15 PM CDTSpecial Weather StatementLMKCrawford, Orange, Washington30 min
Jun 26, 3:26 PM CDTSevere Thunderstorm WarningLMKCrawford, Perry29 min
Jun 26, 4:00 PM CDTSpecial Weather StatementLMKCrawford, Perry30 min
Jun 26, 4:43 PM CDTSpecial Weather StatementLMKFloyd, Harrison32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.